Can Botox Injected in Forehead Cause Eye Floaters?
I had botox injected into my crows feet and under...
- 18 Jan 2009
I had botox injected into my crows feet and under my eyes for under eye wrinkles. I look horrible. The crows feet are gone but the effect under my eyes are worse. Under my eyes there are waves of wrinkles all in a row that come together and meet at the bridge of my nose. Can't wait for it to wear off. I was better off without it.
Updated September 10, 2009
I had botox 3 times in my forhead now (3 different doctors) and all 3 times got lots of eye floaters the NEXT DAY (each time worse). I developed ptsosis (droopy eyelids) all 3 times as well.
Not happy at all with botox in the forhead. There are too many things about botox that we just don't know about. Botox's website in the fine print claims that Botox caused glaucoma in a patient.Can botox cause eye floaters? Could this trauma to the eye from the ptsosis or the botox itself have caused floaters? I have floaters in my whole field of vision now and has dramatically affected my daily life and eye sight. Eye doc says to live with them. What is your opinion on botox and floaters or retinal detachment (which floaters can lead to)?
I had botox before and it worked much better. Don't inject it under the eye.